# SDR DALA12001266305

- Difficulty date: June 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAIN DECK CABIN SEAT TRACK AT BS 980 AND LBL 33 FOUND WITH SURFACE CORROSION.  MAINTENANCE REMOVED AND REPLACED MAIN DECK CABIN SEAT TRACK AT BS 980 AND LBL 33 INTERCOSTAL P/N: 140U5280-10 AS PER B747-400 SRM 51-40-02.
